# SDR SWAA2016072254172

- Difficulty date: July 4, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6546563
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER FRAME AFT LIGHTNING HOLE PRESSURE NUT FOR UPPER GATE SEAL CORRODED.  R & R FRAME IAW SRM.
